uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Testing homogeneity of several covariance matrices and multi-sample sphericity for high-dimensional data under non-normality
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2017 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 46, no 8, 3738-3753 p.Article in journal (Refereed) Published
Abstract [en]

A test for homogeneity of g 2 covariance matrices is presented when the dimension, p, may exceed the sample size, n(i), i = 1, ..., g, and the populations may not be normal. Under some mild assumptions on covariance matrices, the asymptotic distribution of the test is shown to be normal when n(i), p . Under the null hypothesis, the test is extended for common covariance matrix to be of a specified structure, including sphericity. Theory of U-statistics is employed in constructing the tests and deriving their limits. Simulations are used to show the accuracy of tests.

Place, publisher, year, edition, pages
2017. Vol. 46, no 8, 3738-3753 p.
Keyword [en]
High-dimensionality, multi-sample sphericity, non-normality, U-statistics, 62H15
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-316050DOI: 10.1080/03610926.2015.1073310ISI: 000392413900010OAI: oai:DiVA.org:uu-316050DiVA: diva2:1076776
Available from: 2017-02-23 Created: 2017-02-23 Last updated: 2017-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Ahmad, M. Rauf

Search in DiVA

By author/editor
Ahmad, M. Rauf
By organisation
Department of Statistics
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 528 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf